# SDR DALA2014082304797

- Difficulty date: August 22, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT LOWER FWD BULKHEAD CORNER OF STAIRWAY WALKING BRIDGE.  CRACK STOP DRILLED IAW SRM 53-01, FIG 2, DOUBLER WAS FABRICATED IAW SRM 53-01, FIG 2 PART WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21. REPAIR PART WAS INSTALLED IAW SRM 53-01, FIG 2.
